# SDR F3LA2018102300462

- Difficulty date: October 11, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,717 hours, 14,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Part time: 38,717 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R 2168N241, FLOORBEAM Y254 CORRODED 2 INCHES FWD OF FR66. CORRECTIVE ACTION: REMOVED AND REPLACED FLOORBEAM Y254 FR66 IAW SRM 51-72-11-911-001, 51-74-00, 51-44-11, 53-00-14-283-003./END/
